# SDR USAABB02045

- Difficulty date: April 13, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LIFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.
